# SDR UPS05844247

- Difficulty date: March 19, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: SE085500094
- Part serial: 00658324
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, CRACKED L-FITTING IN RT HORIZONTAL STAB L/E FWD SPAR AREA AT FUSELAGE.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-21 AND SRM 51-1-20D.
